# SDR GTIA021070

- Difficulty date: October 9, 2002
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 TO 8 INCH CRACK IN FLOOR WEBBING STA 807, RT SIDE.  REPLACED FLOOR WEBBING.
